# SDR ASAA2023053043601

- Difficulty date: May 30, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N281AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 62679
- Aircraft time: 19,937 hours, 6,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750237
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO : LEFT HAND TRANSITION PANEL FROM STA 727 TO STA 847 HAS VARIOUS SPOTS OF CORROSION. SPOTS CIRCLED IN RED GREASAE PEN. GROUNDED - YES. REMOVED CORROSION.ORIGIONAL THICKNESS .040"MOST MATERIAL REMOVED .013".REMAINING THICKNESS .027". FOUND TO BE OUT OF LIMITS.REMOVED DAMAGED TRANSITION PANEL.FABRICATED, LOCATED, DRILLED REPAIR PARTS P/N BAC.1496-377 7075-T62 PO 1060011.1. APPLIED ALODINE, PRIMER AND INSTALLED REPAIR PARTS IAW B737-900 SRM 53-00-53-1A-2 AND SRM 53-00-53-2R-5
